# SDR SWAA2024082610356

- Difficulty date: July 8, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SPPORT BRACKET LOCATED PARTITION BS 727 BTW RBL 3 TO LBL 3 AT AFT CARGO COMPARTMENT 2024-420863<[01] REPLACED SUPPORT BRACKET LOCATED PARTITION BS 727 BTW RBL 3 TO LBL 3 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG: 144A2600 SHEET: 712 REV - SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
